Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Can skin shedding be cured?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
our son just finish whith strep throat. he is still under antibiotics. his hands and feet are completly shedding skin. it is hurting him at the point where the skin is meeting the nails because of how raw the skin has become. what is it and want can we do? Thanks
Posted Mon, 7 May 2012 in Skin Hair and Nails
Answered by Dr. Raju A.T 3 hours later
Hi Danpec,

Thanks for your query.

The skin symptoms your child has could possibly be due to the streptococcus infection he had.It is very common presentation to have milder forms of Erysipelas or cellulitis, need not worry. If its not progressing or worsening then it surely means that it is getting cured as your child is on antibiotics for the same.

Do give him Multivitamin supplements which will help in regeneration of the affected skin and the nail cuticle.Consult your pediatrician for the dosage and course of giving him multivitamin.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor